Issue
ESAIM: COCV
Volume 27, 2021
Special issue in the honor of Enrique Zuazua's 60th birthday
Article Number 43
Number of page(s) 16
DOI https://doi.org/10.1051/cocv/2021045
Published online 11 May 2021
  1. H. Bahouri, J.-Y. Chemin and R. Danchin, Fourier analysis and nonlinear partial differential equations. Vol. 343 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer, Heidelberg (2011). [Google Scholar]
  2. K. Beauchard and E. Zuazua, Large time asymptotics for partially dissipative hyperbolic systems. Arch. Ration. Mech. Anal. 199 (2011) 177–227. [Google Scholar]
  3. R. Bianchini, Uniform asymptotic and convergence estimates for the Jin-Xin model under the diffusion scaling. SIAM J. Math. Anal. 50 (2018) 1877–1899. [Google Scholar]
  4. R. Bianchini, M. Coti Zelati and M. Dolce, Linear inviscid damping for shear flows near Couette in the 2D stably stratified regime. Preprint arXiv:2005.09058 (2020). [Google Scholar]
  5. R. Bianchini, A.-L. Dalibard and L. Saint-Raymond, Near-critical reflection of internal waves. Anal. PDE 14 (2021) 205–249. [Google Scholar]
  6. S. Bianchini, B. Hanouzet and R. Natalini, Asymptotic behavior of smooth solutions for partially dissipative hyperbolic systems with a convex entropy. Commun. Pure Appl. Math. 60 (2007) 1559–1622. [Google Scholar]
  7. A. Castro, D. Córdoba and D. Lear, On the asymptotic stability of stratified solutions for the 2D Boussinesq equations with a velocity damping term. Math. Models Methods Appl. Sci. 29 (2019) 1227–1277. [Google Scholar]
  8. F. Charve, Global well-posedness and asymptotics for a geophysical fluid system. Commun. Partial Differ. Equ. 29 (2004) 1919–1940. [Google Scholar]
  9. J.-Y. Chemin, B. Desjardins, I. Gallagher and E. Grenier, Mathematical geophysics. An introduction to rotating fluids and the Navier-Stokes equations. Vol. 32 of Oxford Lecture Series in Mathematics and its Applications. The Clarendon Press, Oxford University Press, Oxford (2006). [Google Scholar]
  10. R. Danchin and M. Paicu, Global existence results for the anisotropic Boussinesq system in dimension two. Math. Models Methods Appl. Sci. 21 (2011) 421–457. [Google Scholar]
  11. B. Desjardins, D. Lannes and J.-C. Saut, Normal mode decomposition and dispersive and nonlinear mixing in stratified fluids. arXiv e-prints (2019). [Google Scholar]
  12. C.R. Doering, J. Wu, K. Zhao and X. Zheng, Long time behavior of the two-dimensional Boussinesq equations without buoyancy diffusion. Phys. D 376/377 (2018) 144–159. [Google Scholar]
  13. T.M. Elgindi, On the asymptotic stability of stationary solutions of the inviscid incompressible porous medium equation. Arch. Ration. Mech. Anal. 225 (2017) 573–599. [Google Scholar]
  14. T.M. Elgindi and K. Widmayer, Sharp decay estimates for an anisotropic linear semigroup and applications to the surface quasi-geostrophic and inviscid Boussinesq systems. SIAM J. Math. Anal. 47 (2015) 4672–4684. [Google Scholar]
  15. B. Hanouzet and R. Natalini, Global existence of smooth solutions for partially dissipative hyperbolic systems with a convex entropy. Arch. Ration. Mech. Anal. 169 (2003) 89–117. [Google Scholar]
  16. T. Kato, Perturbation theory for linear operator. Vol. 132 of 2nd ed. Grundlehren der Mathematischen Wissenschaften. Springer, New York (1976). [Google Scholar]
  17. M. Rieutord, Fluid Dynamics: An Introduction. Graduate Texts in Physics. Springer International Publishing (2015). [Google Scholar]
  18. Y. Shizuta and S. Kawashima, Systems of equations of hyperbolic-parabolic type with applications to the discrete Boltzmann equation. Hokkaido Math. J. 14 (1985) 249–275. [Google Scholar]
  19. L. Tao, J. Wu, K. Zhao and X. Zheng, Stability near hydrostatic equilibrium to the 2D Boussinesq equations without thermal diffusion. Arch. Ration. Mech. Anal. 237 (2020) 585–630. [Google Scholar]
  20. R. Wan, Global well-posedness for the 2D Boussinesq equations with a velocity damping term. Discrete Contin. Dyn. Syst. 39 (2019) 2709–2730. [Google Scholar]
  21. R. Wan, Long time stability for the dispersive SQG equation and Boussinesq equations in Sobolev space Hs. Commun. Contemp. Math. 22 (2020) 1850063. [Google Scholar]
  22. R. Wan and J. Chen, Global well-posedness for the 2D dispersive SQG equation and inviscid Boussinesq equations. Z. Angew. Math. Phys. 67 (2016) 104. [Google Scholar]
  23. W.-A. Yong, Entropy and global existence for hyperbolic balance laws. Arch. Ration. Mech. Anal. 172 (2004) 247–266. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.